Day 2 Day Mumbo Jumbo... · Pondering Thoughts

The evil culprit…

Hello all. I hope your days are lovely. I’d like to take a brief moment to send love and safety to those battling the rath of mother nature on the eastern coast and well anywhere else in the world for that matter. I know there are many things that go on in other parts of the world that we never hear about, so I pray for them too.

I too could use a bit of prayer right now. I try not to be someone who blames their problems on other things but this time, I DO. I have finally realized the EVIL culprit in this slump I have been having…. The depo shot!!!!! Please pray this leaves my system soon as I am so past this emotional roller coaster but physically & mentally cannot break through. I feel it effecting my brain and I want it out!!

Due to having the adiana procedure done, where they fill the fallopian tubes so I can no longer conceive, I was told that I had to have the depo shot to thin the lining of the uterus so the doctor could see easier to do the procedure. Against my better judgement (we do not inject anything into our blood stream, including vaccines) I agreed and took the shot.

Since then I have had extreme ups & downs, depression, constant menstruating, head aches, the list goes on and on. It wasn’t until today that I actually put any thought into it being that. My husband has been saying for the past couple of months that he knew it was that “damn shot” in his words but I just figured I was going back to my old ways and that it was my fault. A customer came into the store today expressing the same symptoms from previously taking the shot. She said she took it years before and did not experience the same side effects. So I decided to Google it. Turns out lots of women after  2010 started experiencing the same exact things. Great news!

I’m not crazy LOL!!! My husband was right after all. Double LOL!

On the up-side it is nice to know I am not just slipping back into my old ways. Which I knew could not be right. Which made this time even more aggravating and stressful. I am glad to know that there has been a true reason and I am not alone or “crazy”.

The down side, how horrible is it that “they” are injecting women with things that completely disconnect them to themselves. Ick! I am so glad that I NEVER have to experience anything like this again once I flush my system entirely of it. I truly feel for those who are experiencing these side effects and never know what is causing their “craziness” in emotions & self. Who continue to get this awful shot thinking it is them or life that has them down.

SO other than the obvious that I have still been having my ups & downs. Life really has been good. I express to my husband and kids what is going on inside but I am to a point in life where my emotions & hormones don’t affect how I react to my day. Sure I am not getting all that I need to done. But I do what I need to. I am just ready for MORE!

*Humhhmmm but universe I am not ready for more until I get back to SELF! LOL*

I definitely do not need more than I can handle right now. Which is the reason for my disclaimer…haha..don’t want my angels getting the wrong idea and flooding my gates. When I say go they DO listen.

I need help to release right now angels. I pray for strength to continue on my path as I was before. I ask for healing so I can continue to touch others.

Have a wonderful night bloggers. Until next time!

Peace, Love & Mahalo ❤ Shanda

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s